Dietary recommendations for patients receiving chemotherapy
Could you please send me some information on Chemotherapy & Diet? I believe that you have to have a special diet.
Maggie Hampshire RN, BSN, OCN OncoLink's Managing editor replies:
Chemotherapy does have an effect on a patients dietary intake. Someof the drugs given during the course of treatment can have the sideeffects of nausea, constipation, vomiting and diarrhea. For an overview of the side effects of chemotherapy and some guidelines on how tocombat these using dietary measures, please see the following document entitled Chemotherapy for Patients: Introductory Information.
Thank you for your interest in OncoLink
OncoLink is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through OncoLink should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem or have questions or concerns about the medication that you have been prescribed, you should consult your health care provider.
Information Provided By: www.oncolink.org | © 2016 Trustees of The University of Pennsylvania